# SDR DALA2022032401988

- Difficulty date: March 22, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 82,677 hours, 16,677 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 FOUND R1 DOOR SLIDE ARMED INDICATOR LIGHT INOP, CORRECITVE ACTION: REMOVED AND REPLACED R1 DOOR SLIDE LT ASSY PER B767-300 AMM 33- 13. OPS NML. (8869108)
